# SDR MALA070018

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 18,507 hours, 20,382 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: HP848430721
- Part serial: 2107
- Condition: Unknown
- Location: Mains
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NO THREE GREEN DOWN AND LOCKED LIGHTS WHEN GEAR SELECTED AND IN TRANSIT LIGHT REMAINED ILLUMINATED.  FOLLOWED QRH AND PULLED EMERGENCY GEAR HANDLE RELEASE, GEAR SHOWED 3 GREEN.  AFTER PULLING THE EMERGENCY HANDLE AND PUMPING FOR ABOUT 10 SECONDS THE GEAR LOCKED DOWN.  HYDRAULIC PRESSURE WAS NORMAL.  REPLACED LANDING GEAR CONTROL VALVE IAW JOBCARD 3230-301.  PN ON AND OFF HP848430-721 SN ON 2080 SN OFF 2107.  REPLACED LEFT EXPLOSIVE SEPARATION BOLTS AND RIGHT EXPLOSIVE SEPARATION BOLTS.
